# SDR HKG2011F00000

- Difficulty date: May 17, 2011
- Submitted: May 27, 2011
- Operation: Air carrier
- Aircraft: N650SB
- Make and model: Cessna 650
- Aircraft serial: 6500018
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 6213011139
- Condition: Cracked
- Location: Nlg Support
- Part time: 7,296 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE DOC 8 INSPECTION, LT NLG TRUNNION SUPPORT CHANNEL WAS FOUND CRACKED ON THE UPPER FLANGE.
